MathSciNet Relay Station
MathSciNet bibliographic data
MR2468591 53C40
Xu, Hongwei; Ren, Xin'an Closed hypersurfaces with constant mean curvature in a symmetric manifold. Osaka J. Math. 45 (2008), no. 3, 747–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement